Facebook Pixel

Is it Pregnancy or Plan B making my periods irregular?

By August 21, 2010 - 7:13am
Rate This

So my boyfriend and I had unprotected sex a couple days after my period ended. We had sex on July 18 and I took Plan B One Step July 19. Six days later, on the 24, I started bleeding and it lasted for about five days like my regular period. It is now August 21 and I was supposed to get my period around the 14th. So my period is around 7 days late. Could I be pregnant or is it just plan by making my period irregular??

Add a Comment1 Comments

HERWriter Guide

Dear elanaefe,

Thanks for your question and welcome!

You could be pregnant or your cycle could be irregular - that's how the body works after taking Plan B, in terms of irregularity.
You may not be pregnant at all. It's common to have those days of bleeding after taking Plan B and then your next 'real' period being non-existent or early/late.

Of course, we cannot tell you if you are actually pregnant or not, but you sound like a typical case of taking Plan B with all the side effects, but without pregnancy. You can take a pregnancy test right now and get an accurate result. Since you're 7 days late, a test is a good idea.

Please let us know either way!

August 21, 2010 - 7:52am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!